Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of lopid oral.

Overall User Ratings

61 Total User Reviews

User Reviews

«Previous 6-10 of 49 Next»
Condition: High Amount of Triglyceride in the Blood
1/29/2013 3:23:31 PM

Reviewer: sandyp, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I take this pill 2x a day now for about 2 months. After reading here I now know why I have headaches, feel tired all the time and cant sleep at night! Just this week I started to get sorness all over in my back and limbs. Have not had a follow up labs yet so dont know if its helped or not. Other than what I've mentioned I guess I tolerate it. But whew am I tired!

Condition: High Amount of Triglyceride in the Blood
12/8/2012 11:35:25 AM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I started taking Lopid about a month ago. First day, stomach upset. I take it after breakfast with lots of water. And again at night after dinner. No problems so far. Sometimes at first days on med. I experienced a small cramping near my navel. Not so anymore. Feeling some tiredness. Bowel movements are better. Also taking Lipitor 80mg a day near noon or lunch time, also with lots of water.

Condition: High Amount of Triglyceride in the Blood
8/14/2012 10:04:14 AM

Reviewer: 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Had serious side effects. Muscle tightness all up and down my back and left arm. Numbness/tingliness in my left thumb and first finger, headache, loss of appetite, and not knowing when I am full. Tired in the middle of the day. If I don't time it just right and eat 30 min after taking the med, I experience diarrhea for a couple of hours.

Condition: High Amount of Triglyceride in the Blood
5/24/2012 7:55:35 AM

Reviewer:

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
i get extremely sick to my stomach every morning after taking this medication.

Condition: High Amount of Triglyceride in the Blood
4/11/2012 3:28:56 PM

Reviewer: 45-54 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have been taking Lopid for more than 2 years and have not experienced any adverse side effects. I usually take before bed and when I wake up. Triclycerides have dropped and remain manageable.

«Previous 6-10 of 49 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.